MathSciNet Relay Station
MathSciNet bibliographic data
MR273921 (42 #8797) 81.22
Macfadyen, N. W.; Winternitz, P. Crossing symmetric expansions of physical scattering amplitudes: the ${\rm O}(2,\,1)$ group and Lamé functions. J. Mathematical Phys. 12 1971 281–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement